# SDR COMA9710342

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 12034707001
- Condition: Overheated
- Location: Breaker Panel 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, BEHIND THE AIRCRAFTS MAIN CIRCUIT BREAKER PANEL, 35 CIRCUIT BREAKER WIRES WERE DISCOVERED WITH EVIDENCE OF OVERHEATING.  REPLACED OVERHEATED WIRES AND TERMINAL ENDS.
